MathSciNet Relay Station
MathSciNet bibliographic data
MR2099412 11A51 (11A15 11Y11)
Browkin, Jerzy Erratum: "Some new kinds of pseudoprimes'' [Math. Comp. 73 (2004), no. 246, 1031–1037 (electronic); MR2031424]. Math. Comp. 74 (2005), no. 251, 1573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement